# SDR NSVA20120407510

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 7,936 hours, 7,638 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT LANDED WITH THE NOSE WHEEL GEAR UP.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED SAFELY.   THE NOSE GEAR AMBER DOOR ILLUMINATED MLG WERE GREEN, GEAR RED UNSAFE LIGHT ILLUMINATED.  OPEN
